# SDR USAA2013070900003

- Difficulty date: June 20, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 42,371 hours, 15,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311283020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL BETWEEN FR12 TO FR16, -Y81. REPLACED DUMMY RAIL BETWEEN FR12 TO FR16, -Y81 IAW SRM 51-74-00, 53-11-14, 51-42-11 & 51-44-11.
